- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 184815, 14 pages
Optimal Harvesting for an Age-Spatial-Structured Population Dynamic Model with External Mortality
1Institute of Liberal Education, Catholic University of Daegu, Gyeongsan-si, Gyeongbuk 712-702, Republic of Korea
2Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea
Received 18 September 2012; Accepted 26 November 2012
Academic Editor: Gue Lee
Copyright © 2012 Yong Han Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- B. Ainseba, S. Anita, and M. Langlais, “Optimal control for a nonlinear age-structured populationdynamics model,” Electronic Journal of Differential Equations, vol. 2002, no. 28, pp. 1–9, 2002.
- S. Aniţa, “Optimal harvesting for a nonlinear age-dependent population dynamics,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 6–22, 1998.
- V. Barbu and M. Lannelli, “Optimal contorl of population dynamics,” Journal of OptimizationTheory and Applications, vol. 102, no. 1, pp. 1–14, 1999.
- F. Brauer and C. Castillo-Chávez, Mathematical Models in Population Biology and Epidemiology, vol. 40, Springer, New York, NY, USA, 2001.
- G. Feichtinger, G. Tragler, and V. M. Veliov, “Optimal conditions for age-structed controlsystems,” Journal of Mathematical Analysis and Applications, vol. 95, pp. 25–42, 1996.
- K. R. Fister and S. Lenhart, “Optimal control of a competitive system with age-structure,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 526–537, 2004.
- K. R. Fister and S. Lenhart, “Optimal harvesting in an age-structured predator-prey model,” Applied Mathematics and Optimization, vol. 54, no. 1, pp. 1–15, 2006.
- N. Kato, “Optimal harvesting for nonlinear size-structured population dynamics,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1388–1398, 2008.
- M. G. Garroni and M. Langlais, “Age-dependent population diffusion with external constraint,” Journal of Mathematical Biology, vol. 14, no. 1, pp. 77–94, 1982.
- Y. Kim, M. J. Lee, and I. H. Jung, “Duality in an optimal harvesting problem by a nonlinear age-spatial structured population dynamic system,” Kyungpook Mathematical Journal, vol. 51, no. 4, pp. 353–364, 2011.